MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INBONE PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INBONE PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number PROPINB
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.
 
Event or Problem Description
It was reported that a patient exhibited significant misalignment of tibial blocks for unknown reasons.The scans were conducted on (b)(6) 2023, and surgery performed on (b)(6) 2023.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the corrections regarding the h6 method code: the reported event was not confirmed since the device was not returned for evaluation and no other evidences were provided.Upon further investigation by the prophecy team, the following was noted: the ct scan was processed within normal, acceptable ranges.No errors were identified during the segmentation procedure.A loose body osteophyte was found on the distal tibia.This body was segmented according to the procedure, and it was recommended to be removed prior guide placement.The alignment guides were designed within normal, acceptable ranges.No abnormalities in the internal process were found.The engineering drawings and quality documents were processed within normal, acceptable ranges.No abnormalities in the internal process were found no root cause identified: it was not possible to identify what caused the tibia prophecy block inaccuracy mentioned in the complaint¿s email.A potential root cause may be a discrepancy in user expectations vs guide fit and feel during surgery or user error during surgery.Another potential root cause could be that the loose osteophyte was not removed, which might have had an impact on the guide reference.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PROPHECY INBONE PATIENT SPECIFIC GUIDES
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17504144
Report Number3010667733-2023-00433
Device Sequence Number15152579
Product Code HSN
UDI-Device Identifier00889797057110
UDI-Public00889797057110
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K110360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Catalogue NumberPROPINB
Device Lot Number1762464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale